# SDR IPXA11564435

- Difficulty date: January 6, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N52211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BS 1681, LBL 25 TO 45 SHEAR WEB CORRODED AT NUTPLATE HOLES.     REPAIRED CORRODED AREAS IAW ER 11-01085.
